# SDR SIMA200823301

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303318
- Part serial: 04017H3558
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4133 CREW REPORTED THE FIRST OFFICER`S SIDE WINDOW SHATTERED IN FLIGHT WHEN FLYING OVER STL.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICER`S SIDE WINDOW.  ACFT RETURNED TO SERVICE.  (S)
